Об идеальных системах в полугруппах
Matematiceskij sbornik (1961)
- Volume: 97, Issue: 4, page 401-406
- ISSN: 0368-8666
Access Full Article
topHow to cite
topПонизовский, И.С.. "Об идеальных системах в полугруппах." Matematiceskij sbornik 97.4 (1961): 401-406. <http://eudml.org/doc/69412>.
@article{Понизовский1961,
author = {Понизовский, И.С.},
journal = {Matematiceskij sbornik},
keywords = {group theory},
language = {rus},
number = {4},
pages = {401-406},
publisher = {Tipogr. Lissnera i Sobko},
title = {Об идеальных системах в полугруппах},
url = {http://eudml.org/doc/69412},
volume = {97},
year = {1961},
}
TY - JOUR
AU - Понизовский, И.С.
TI - Об идеальных системах в полугруппах
JO - Matematiceskij sbornik
PY - 1961
PB - Tipogr. Lissnera i Sobko
VL - 97
IS - 4
SP - 401
EP - 406
LA - rus
KW - group theory
UR - http://eudml.org/doc/69412
ER -
NotesEmbed ?
topTo embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.